Robaxacet®

Robaxacet®

Acetaminophen/Methocarbamol Caplets

Pain Reliever and Muscle Relaxant

For effective relief of back pain associated with muscle spasm, tense neck muscles, strains and sprains. Robaxacet® contains an analgesic (acetaminophen) to relieve pain and a muscle relaxant (methocarbamol) to relax tense muscles.

Green
0
0 user comments

Free shipping in Canada on orders over $25 + $3 coupon

You are now leaving www.backrelief.ca.

You will be redirected to Well.ca to receive a $3 coupon.

Pfizer Canada accepts no responsibility for the content of linked sites.

Product Information

Active Ingredients:

Each caplet contains Methocarbamol 400 mg, Acetaminophen 325 mg.
Adult Dosage (12 years and older):
2 caplets, every 6 hours, not to exceed 8 caplets daily.

Caution:

KEEP OUT OF REACH OF CHILDREN.

This package contains enough drug to seriously harm a child.

DO NOT USE with other products containing acetaminophen or methocarbamol.

ADULT USE ONLY. Do not take more than the recommended dose unless advised by a doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage.

Do not take if allergic to acetaminophen or any of the listed ingredients. Stop use and consult a doctor if you develop allergic reactions such as wheezing, rash or itching, if your symptoms last more than 5 days or fever lasts more than 3 days.

Do not use without consulting a doctor if you suffer from chronic alcoholism, serious liver or kidney disease, if pregnant, nursing or under a physician’s care.

Do not use with a monamine oxidase inhibitor (MAOI) or for two weeks after stopping the MAOI drug. Consult a doctor prior to combining with medication for high blood pressure, depression or any other medication including prescription drugs, salicylates, nasal decongestants or pain and fever medications.

May cause drowsiness or dizziness. Consult a doctor before use if taking sleeping pills, sedatives or tranquilizers, or cold and allergy medications, since these medications may increase drowsiness. Avoid alcoholic beverages, driving a motor vehicle or operating machinery. In case of accidental overdose: Contact a physician or poison control centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, blurred vision and loss of appetite.

Non-Medicinal Ingredients:

Celluloses, corn starch, crospovidone, D&C Yellow No. 10, FD&C Blue No. 1, magnesium stearate, polyethylene glycol, povidone, pregeletanized starch, silicon dioxide, sodium lauryl sulfate, sodium starch glycolate, stearic acid.

Store at room temperature (15°– 30°C).

Size & Format:

18 caplets (blister pack); 40 caplets (bottle)

Common Questions

Q: Are the non-medicinal ingredients and dyes used in Robax® products safe to consume?

A: Yes, the non-medicinal ingredients (NMI), including dyes, present in Robax® products are safe and approved by Health Canada. It is very challenging to formulate without the use of non-medicinal ingredients, which serve to keep the product stable and to prevent the various ingredients from interacting. It is our policy to declare all ingredients on the carton. Although the NMIs are considered safe for use by the general population, some individuals may be allergic or sensitive to certain NMIs.

Q: Are Robax® products gluten free and safe for people with Celiac Disease to take?

A: Yes, all Robax® products are gluten free and suitable for individuals with Celiac Disease.

Q: Do Robax® products contain MSG?

A: No, Robax® products do not contain MSG.

Q: Do Robax® products contain peanuts or peanut oil?

A: No, Robax® products do not contain peanuts or peanut oil.

Q: Do Robax® products contain tartrazine?

A: No, Robax® products do not contain tartrazine.

Q: Do Robax® products come in child resistant packaging?

A: Child resistant packaging is available on Robaxacet® Caplets 40's, Robaxacet® Extra Strength Caplets 40's, Robaxisal® Extra Strength Caplets 40's, and Robax Platinum® Caplets 40's. The Child-Lok® feature is noted on the top of the carton. The 18's sizes do not have child resistant packaging.

Q: What is the difference between Robaxacet®, Robaxisal® and Robax Platinum®?

A: All three products contain methocarbomal, a muscle relaxant. In addition to methocarbomal, Robaxacet® also contains acetaminophen, which is a pain reliever and fever reducer. Robaxisal® contains acetylsalicylic acid, which is a pain reliever, fever reducer and anti-inflammatory. Robax® Platinum contains ibuprofen, which is a pain reliever, fever reducer and anti-inflammatory.

Q: Can I take a Robax® product if I am pregnant or nursing a baby?

A: No, a physician should be consulted before taking any Robax® product if you are pregnant or nursing a baby.

Q: Can I give a Robax® product to my child?

A: Robax® products are recommended for adults only. Robax® products should not be given to children unless advised by a physician.

Q: How should I store a Robax® product?

A: Robax® products should be stored at room temperature (15°-30°C).

Q: I don't see coupons on your website, how can I get coupons?

A: You may request coupons via e-mail through our contact us section, or by calling 1-888-275-9938, or by writing to Pfizer Consumer Healthcare Inc., 5975 Whittle Road, Mississauga, Ontario, L4Z 3M6, Attn.: Consumer Information.

Q: Where can I buy your product outside of Canada?

A: Robax® products are not available in all countries. In some countries, methocarbomal is only available as a prescription, so you may wish to check with local authoritites before importing a Robax® product.

Q: Where can I get a Robax® puppet like the ones I see in your commercials?

A: Unfortunately, we do not have any puppets that we can offer to consumers.

Q: Is it safe to consume Robax® products on a long term basis?

A: It is recommended you consult your physician if symptoms persist for more than 5 days.

Q: Can I take a Robax product that has expired?

A: The expiry dating on the product reflects the date in which the active ingredients in the Robax product are proven to work effectively. Although not a health risk, we are unable to recommend continued use of an expired product.

CHECK OUT OUR BACK PAIN GUIDE

find out more